W. L. Parker and B. A. Bernstein. On uniquely solvable Boole…
Emerging
1
Citations0
Refs1957
Year
Search Works
Work Details
- DOI 10.2307/2964094
- OpenAlex ID W4239547006
- Type Article
- Language EN
- Published N/A
- Volume 22 (1)
- Pages 96–97
- Source Journal of Symbolic Logic
- Publisher Cambridge University Press
- FWCI 0.79
- Added 12 May 2022
- Updated 21 Aug 2026
External Links
MENU
0
W. L. Parker and B. A. Bernstein. On uniquely solvable Boolean equations. University of California publications in mathematics, n.s. vol. 3 no. 1 (1955), pp. 1–29.
Article 1957 EN
1
Citations
0
References
1
Authors
0.79
FWCI
Topics
Keywords
Authors & Affiliations
1 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | William Wernick Corresponding | — | — |
Related Works
10Data: OpenAlex